# SDR MWEA97848

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 2560 · Emergency Equipment
- Part: Evac Slide
- Part number: 113313
- Condition: Detached
- Location: Pax Door
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS MAIN CABIN DOOR ESCAPE SLIDE FELL OFF IN ATL.  MTC REINSTALLED FWD ENTRY DOOR EVAC SLIDE.
